MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Catalog Number 2872000012
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gel sections on the device are separating.It was further reported that the patient has a worsening pressure injury.Additional attempts are being made to obtain more information.
 
Additional Manufacturer Narrative
It was reported by the customer that the gel sections on the device are separating, resulting in a worsening pressure injury for the patient.Based on previous trending complaints, a stryker qae identified that the alleged surface sagging, too soft, or not firm enough was most likely due to detached/disconnected surface internal gel.Multiple attempts have been made to gather the serial number, injury information, and treatment information, with no response received.Should a response be received, this complaint may be reopened and updated accordingly.
 
Event or Problem Description
It was reported that the gel sections on the device are separating.It was further reported that the patient has a worsening pressure injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported by the customer that the gel sections on the device are separating, resulting in a worsening pressure injury.Based on previous trending complaints, a stryker qae identified that the alleged surface sagging, too soft, or not firm enough was most likely due to detached/disconnected surface internal gel.Multiple attempts have been made to gather the serial number, injury information, and treatment information, with no response received.Should a response be received, this complaint may be reopened and updated accordingly.

Brand Name
ISOTOUR, 84 INCH,STD, END406
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20161596
Report Number0001831750-2024-01066
Device Sequence Number7291747
Product Code FNM
UDI-Device Identifier07613327424638
UDI-Public07613327424638
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number2872000012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/22/2024
08/22/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date01/31/2025
05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown